# SDR MWEA96515

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, CORROSION FOUND ON FLOOR BEAM TOP FLANGE STA 389 AROUND TWO HOLES 12 INCHES INBD LT SIDE.  REPAIRED FLOOR BEAM IAW SRM 53-05.
